# SDR HEEA075944

- Difficulty date: September 10, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 16,438 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 214066226103
- Part serial: 0472
- Condition: Intermittent
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT LIGHT. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
